Citation: | Chen Xiao-Shan. The Absolute and Relative Perturbation Bounds for the Hermitian Positive Semidefinite Polar Factor under unitarily invariant norm[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(3): 1-3 . |
[1] | BI Shujun, YIN Zhen. Study on A New Nonconvex Surrogate of Zero-Norm Function and Its Application[J]. Journal of South China Normal University (Natural Science Edition), 2023, 55(6): 98-108. DOI: 10.6054/j.jscnun.2023083 |
[2] | TANLulin, MEI Jing, YEQi, HUANG Liren. Banach空间中连续真函数的误差界成立的广义三阶条件[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(5): 106-109. DOI: 10.6054/j.jscnun.2018105 |
[3] | WEN ChaoTao, Chen Xiao-Shan. A Note on Computing the Polar Decomposition[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(1): 114-117. |
[4] | The Perturbation Bounds of the Joint Stationary Distribution Vector of the High-order Multivariate Markov Chains[J]. Journal of South China Normal University (Natural Science Edition), 2017, 49(3): 92-96. |
[5] | LI Wen, Hua Zheng. Numerical Analysis on Linear Complementarity Problems[J]. Journal of South China Normal University (Natural Science Edition), 2015, 47(3): 1-0. DOI: 10.6054/j.jscnun.2015.03.002 |
[6] | Xu Weiwei*. Eigenvalue Variations for Rankone Update of Arbitrary Matrices[J]. Journal of South China Normal University (Natural Science Edition), 2015, 47(2): 158-160. DOI: 10.6054/j.jscnun.2014.12.029 |
[7] | Huang Yufei, Liu Bolian. Bounds on the Generalized rExponents for a Number of Primitive Digraph Classes[J]. Journal of South China Normal University (Natural Science Edition), 2015, 47(2): 150-157. DOI: 10.6054/j.jscnun.2014.12.051 |
[8] | Tao Qian, Ruan Jinxin, Chang Huiyou, Gu Chunqin, Chen Qiang. Research on perturbation optimization approach of PSO algorithm and convergence[J]. Journal of South China Normal University (Natural Science Edition), 2014, 46(4): 10. DOI: 10.6054/j.jscnun.2014.06.106 |
[9] | An Adaptive Moving Grid Method for A Singularly Perturbed Convection-Diffusion Problem[J]. Journal of South China Normal University (Natural Science Edition), 2013, 45(6). |
[10] | Chen Xiao-Shan. Perturbation bounds for singular subspaces under the Frobenius norm[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 1-6 . |